MAUDE Adverse Event Report: STERIS CORPORATION SNOWDEN-PENCER; CROCODILE GRASPER

STERIS CORPORATION SNOWDEN-PENCER; CROCODILE GRASPER
Model Number SP90-6366
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their crocodile grasper came apart.The procedure was completed successfully using a different device following a short delay.No report of injury.
 
Additional Manufacturer Narrative
The crocodile grasper subject of the reported event was returned for evaluation.Evaluation results determined that the pin securing the jaws to the actuating rod was broken, with a portion of the pin remaining lodged within the pin hole.This breakage is not indicative of normal use.The damaged component is most likely attributed from mechanical overstress which allowed the pin component to separate from the device.The crocodile grasper instructions for use states, "avoid mechanical shock overstressing the devices; this will cause damage." steris provided in-service training on the proper use and operation of the crocodile grasper.The device history record for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.

Brand Name
SNOWDEN-PENCER
Common Device Name
CROCODILE GRASPER
Manufacturer (Section D)
STERIS CORPORATION
5 sunnen drive
maplewood MO 63143
Manufacturer (Section G)
STERIS CORPORATION
5 sunnen drive
maplewood MO 63143
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25693337
Report Number1923569-2026-00005
Device Sequence Number9443610
Product Code GEI
UDI-Device Identifier10885403159497
UDI-Public(01)10885403159497(10)SP906366
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K930666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSP90-6366
Device Catalogue NumberSP906366
Device Lot Number(10)SP906366
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown